# SDR DLM88040889

- Difficulty date: September 17, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 40,281 hours, 31,421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING NORMAL T/O POWER APPLICATION AT APPROX 130 KNOTS BOTH PILOTS NOTICED A STRONG ELEC ODOR.  FLT ATTENDANT CALLED AT 3000 FT WITH SAME IN CABIN.  RETURNED TO ATL.  PERFORMED OPN 5088 - UNABLE TO DUPLICATE CONDITION.
